BOUNDARY CONTROL OF STOCHASTIC ELLIPTIC SYSTEMS WITH CONSTRAINTS

A. S. Okb El Bab, Abd-Allah Hyder, A. M. Abdallah

Abstract


The objective of this paper is to study the existence of solutions for a non cooperative stochastic elliptic systems with state constraints, then we discuss the optimal control of boundary type for these systems with Neumann conditions and state constraints, then the set of equations and inequalities that characterizes the boundary control is obtained.


Full Text:

PDF

References


Okb El Bab, A. S. and Hyder, Abd-Allah and Abdallah,A. M. 2016. OPTIMAL DISTRIBUTED CONTROL OF STOCHASTIC ELLIPTIC SYSTEMS WITH CONSTRAINTS, JOURNAL OF ADVANCES IN MATHEMATICS, ,12, 6, (2016),6347-6360 .

A.S.Okb El Bab, Abd-Allah Hyder and A.M.Abdallah, DISTRIBUTED CONTROL OF STOCHASTIC ELLIPTIC SYSTEMS INVOLVING LAPLACE OPERATOR, Electronic Journal of Mathematical Analysis and Applications ,5(2), 18, (2017), 191-199.

Claudio Roberto Avila da Silva Junior, Milton Kist, and Marcelo Borges dos Santos, Application of Galerkin Method to Kirchhoff Plates Stochastic Bending Problem , ISRN Applied Mathematics , (2014).

Hyung-Chun Lee , Jangwoon Lee, A Stochastic GalerkinMethod for Stochastic Control Problems, Commun. Comput. Phys. 14, 1, (2013),77-106.

Lions, J.L., Optimal control of a system governed by partial differential equations, Springer -Verlag, New York 170,(1971).

Lions, J.L.,1981. Some methods in the mathematical analysis of systems and their control, Sc. Press, Beijing, China.

Sergienko, I.V., Deineka, V.S., Optimal control of an elliptic system with conjugation conditions and Neumann boundary conditions, Cybernetic and Systems Analysis, 40, 6,(2004).


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193